UPDF AI

Regularisation of cylindrical Lévy processes in Besov spaces

M. Griffiths,M. Riedle

2024 · DOI: 10.4064/sm220805-24-9
Studia Mathematica · 0 Citations

Abstract

In this work, we quantify the irregularity of a given cylindrical L'evy process LL in L2(Rd)L^2({\mathbb R}^d) by determining the range of weighted Besov spaces BB in which LL has a regularised version YY, that is a stochastic process YY in the classical sense with values in BB. Our approach is based on characterising L'evy measures on Besov spaces. As a by-product, we determine those Besov spaces BB for which the embedding of L2(Rd)L^2({\mathbb R}^d) into BB is 00-Radonifying and pp-Radonifying for p>1p>1.